# SDR DALA2023060204446

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNKOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK RIB 6 ON AFT ON LH WING. CORRECTIVE ACTION: REF ER/A 608218-14. EXISTING REPAIR INSTALLED. REPAIR IS APPROVED PER AIRBUS REPAIR DRAWING R57257026 ACCORDING TO FAA AD. (2795553)
